# SDR SWIA201439207

- Difficulty date: August 24, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 30,645 hours, 24,997 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ACFT WOULD NOT PRESSUREIZE INITIALLY.  AFTER REACHING 500 FT, AIRCRAFT FINALLY PRESSURIZED AFTER LEVELING OFF AND CONTINUED TO PERFORM NORMALLY.   RETURNED TO FIELD.  R & R CABIN PRESSURE CONTROL PANEL IAW AMM.  OPS CHECKED GOOD.
